MathSciNet Relay Station
MathSciNet bibliographic data
MR217487 41.15 (46.00)
Birman, M. Š.; Solomjak, M. Z. Piecewise polynomial approximations of functions of classes $W\sb{p}{}\sp{\alpha }$. (Russian) Mat. Sb. (N.S.) 73 (115) 1967 331–355.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement